I think the likelihood is, that these TPO antibodies are expressing an immune attack on her thyroid gland (and that attack is getting much worse). Perhaps this increased attack is making her thyroid gland sore and painful?
I think her rising TSH expresses something slightly different, namely the present lack of any thyroid hormones in her body, which is also getting worse.
These two might go together, - an increased immune attack on her thyroid, causing her thyroid gland to produce less and less thyroid hormone, - except that we don't know how much hormone her poor thyroid gland normally produces?
As you say, she has long-term thyroid issues, but we are not told whether she has been mostly hyper- (too much), or mostly hypo- (too little).
If she is taking Synthroid, that suggests that she is now hypo-, not having enough natural thyroid hormone production, and so needing a supplement. But on the other hand, TPO antibodies are produced most strongly in Hashimoto's disease, which is a hyper- condition.
Is it possible that she started out with Hashimoto's, but that this has been treated and over-treated over the years, so that all natural thyroid hormone production has now been lost?
We don't know whether any cancer is already involved in her thyroid gland? People with a definite thyroid cancer are known to be at increased risk of a cancer in some other places, including the adrenal glands.
There is a reported association between taking Synthroid and developing breast cancer, although this has not been confirmed. But the Synthroid manufacturer's website makes no mention of Synthroid ever causing an Adrenal cancer to develop.
In short, we don't have enough information to be very definite, - but it appears that her body's immune system is attacking her thyroid tissue more aggressively, and that (separately) she does not have enough real thyroid hormones in her system. The connection with her adrenal glands is vague and I don't understand it on the facts supplied, I'm sorry.
I agree that on the face of it, (1) nothing can be done about the rising TPO levels, except to give pain-killers, and (2) she needs a bigger dose of Synthroid. This "risk of adrenal cancer," I don't understand, I'm sorry.
retired uk GP